# SDR SWAA2022022266393

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AT AREA AFT OF FCB BS536 S-25R WL155. MARKED / ACCOMPLISHED EWIS PROTECTION WITHIN THE REPAIR AREA AT BS BS 536 S-25R WL155 IAW AMM 20-60-07-913-801.;REMOVED CORROSION ON STRINGER AT AREA AFT OF FCB BS 536 S-25R WL155 AREA 3' X 1' X .020' IAW SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1 ALLOWABLE DAMAGE 1.;CUT AND REMOVED DAMAGE STRINGER 25R FROM BS 540 TO BS 500D + 10'; WL 155 IAW SRM 51-10-02-0G-0;[04] VERIFIED CORRECTIVE ACTION 1-3;  VERIFIED APPLICABILITY SRM 53-00-03-2R-1 REPAIR 1 FUSELAGE STRINGER GENERAL DAMAGE; REPAIRED PER EA 22-153-00367.
